The elementary theory of large fields of totally S-adic numbers

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:21f0dd34571e694e0d8b8d3dbc9ddb75

FEHM, Arno, 2017. The elementary theory of large fields of totally S-adic numbers. In: Journal of the Institute of Mathematics of Jussieu. 16(1), pp. 121-154. ISSN 1474-7480. eISSN 1475-3030. Available under: doi: 10.1017/S1474748015000134

@article{Fehm2017-02eleme-29377, title={The elementary theory of large fields of totally S-adic numbers}, year={2017}, doi={10.1017/S1474748015000134}, number={1}, volume={16}, issn={1474-7480}, journal={Journal of the Institute of Mathematics of Jussieu}, pages={121--154}, author={Fehm, Arno} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/29377"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="http://nbn-resolving.de/urn:nbn:de:bsz:352-20150914100631302-4485392-8"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-04-29T07:16:00Z</dc:date> <dcterms:title>The elementary theory of large fields of totally S-adic numbers</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/29377"/> <dc:creator>Fehm, Arno</dc:creator> <dcterms:abstract xml:lang="eng">We analyze the elementary theory of certain fields of totally S-adic algebraic numbers that were introduced and studied by Geyer-Jarden and Haran-Jarden-Pop. In particular, we provide an axiomatization of these theories and prove their decidability, thereby giving a common generalization of classical decidability results of Jarden-Kiehne, Fried-Haran-Völklein and Ershov.</dcterms:abstract> <dc:contributor>Fehm, Arno</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-04-29T07:16:00Z</dcterms:available> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2017-02</dcterms:issued> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

Versionsgeschichte

Version Dokument Datum Zusammenfassung Publikationsstatus

* Ausgewählte Version

KOPS Suche


Stöbern

Mein Benutzerkonto